# SDR SWAA2021061875032

- Difficulty date: May 19, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO RH SIDE PLATE STA 500-500D; WL 156 ; / FABRICATED SIDE PLATE (Z-CHANNEL) IN REF B737-700 DRAWING NUMBER 243A7501 AT FWD CARGO COMPARTMENT FS 500-500D R/H RBL 24 WL 156;INSPECTED FABRICATED SIDE PLATE (Z-CHANNEL;OK TO TREAT AND PRIME SIDE PLATE;VERIFIED SIDE PLATE FABRICATION;VERIFIED TREATED AND PRIMED AREAS;CORROSION FOUND OUT LIMITS IN REF ROUTIN CARD #5330-E-16461-NG; STEP #10(4);FABRICATED R/H SIDE PLATE STA 500-500D AT FWD CARGO COMPARTMENT IN REF DW 143A7500 AND SRM 51-40-05-0G-0;TREATED AND PRIMED SIDE-PLATE IN RE B737-700 SRM 51-20-01-0G-0
